# SDR R61A201511060784

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 516 hours, 312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT THREE EMERGENCY LIGHTS WOULD NOT LIGHT WHEN THE SWITCH WAS IN THE ON POSITION.  MAINTENANCE PERFORMED OPS CHECK OF THE EMERGENCY LIGHT SYS IAW AMM AND OPS CHECKED GOOD.
